Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$2$-weights for unitary groups
HTML articles powered by AMS MathViewer

by Jian Bei An PDF
Trans. Amer. Math. Soc. 339 (1993), 251-278 Request permission

Abstract:

This paper gives a description of the local structures of $2$-radical subgroups in a finite unitary group and proves Alperin’s weight conjecture for finite unitary groups when the characteristic of modular representation is even.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C20, 20G40
  • Retrieve articles in all journals with MSC: 20C20, 20G40
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 339 (1993), 251-278
  • MSC: Primary 20C20; Secondary 20G40
  • DOI: https://doi.org/10.1090/S0002-9947-1993-1108609-8
  • MathSciNet review: 1108609